MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT329
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The subject rt329 infant continuous flow circuit has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
Fisher & paykel (f&p) healthcare was notified via an fda medwatch form that a healthcare facility in (b)(6) reported that the 'blue cap' of an rt329 infant continuous flow circuit dislodged causing a leak.The healthcare facility reported that as a result, the patient desaturated, and medical intervention was required.F&p healthcare have requested further information about the reported event, including information about the patient condition, sequence of events, and the reported fault with the subject rt329 infant continuous flow circuit.However, no further information has been provided.F&p healthcare will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: fisher & paykel (f&p) healthcare requested the return of the subject rt329 infant continuous flow circuit for evaluation and requested photographs and additional information about the reported event, including information about the patient condition, sequence of events, and the reported fault with the subject rt329 infant continuous flow circuit.Results: there was no response to f&p healthcare's requests for the return of the subject device, photographs, and additional information for evaluation.Conclusion: based on the information provided by the healthcare facility and without the return of the subject device, we are unable to confirm or determine the cause of the reported issue all rt329 infant continuous flow circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt329 infant continuous flow circuit show in pictorial format the correct set-up of the circuit and also states the following: - check that all connections, caps and/or plugs are tight before use.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.
 
Event or Problem Description
Fisher & paykel (f&p) healthcare was notified via an fda medwatch form that a healthcare facility in north carolina reported that the 'blue cap' of an rt329 infant continuous flow circuit dislodged causing a leak.The healthcare facility reported that as a result, the patient desaturated, and medical intervention was required.F&p healthcare have requested further information about the reported event, including information about the patient condition, sequence of events, and the reported fault with the subject rt329 infant continuous flow circuit.However, no further information has been provided.F&p healthcare will provide a follow up report upon completion of our investigation.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20808360
Report Number9611451-2024-00854
Device Sequence Number18510234
Product Code BTT
UDI-Device Identifier09420012431073
UDI-Public(01)09420012431073(10)2102633950(11)230530(17)280530
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRT329
Device Catalogue NumberRT329
Device Lot Number2102633950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date11/28/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight4 KG
Patient EthnicityNon Hispanic
Patient RaceWhite